Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the existence of minimal ideals in a Banach algebra


Author: Bruce A. Barnes
Journal: Trans. Amer. Math. Soc. 133 (1968), 511-517
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9947-1968-0226418-4
MathSciNet review: 0226418
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. A. Barnes, Modular annihilator algebras, Canad. J. Math. 18 (1966), 566-578. MR 0194471 (33:2681)
  • [2] -, Algebras with the spectral expansion property, Illinois J. Math. 11 (1967), 284-290. MR 0209851 (35:747)
  • [3] -, A generalized Fredholm theory for certain maps in the regular representations of an algebra, Canada. J. Math. (to appear). MR 0232208 (38:534)
  • [4] E. Hille and R. S. Phillips, Functional analysis and semi-groups, rev. ed., Amer. Math. Soc. Colloq. Publ., Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [5] M. A. Naĭmark, On a problem of the theory of rings with involution, Uspehi Mat. Nauk 6 (1951), 160-164. MR 0046574 (13:755f)
  • [6] C. E. Rickart, Banach algebras, Princeton Univ. Press, Princeton, N. J., 1960.
  • [7] A. Rosenberg, The number of irreducible representations of simple rings with no minimal ideals, Amer. J. Math. 75 (1953), 523-530. MR 0057477 (15:236f)
  • [8] B. Yood, Ideals in topological rings, Canad. J. Math. 16 (1964), 28-45. MR 0158279 (28:1505)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0226418-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society